MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R
Model Number 02.12.0003R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on (b)(6) 2020: lot 184850: (b)(4) items manufactured and released on 12-sep-2018.Expiration date: 2023-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional item involved in the event, batch review performed by medacta regulatory affairs department on 10.09.2020: gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.182902 lot 182902: (b)(4) items manufactured and released on (b)(6) 2018.Expiration date: 2023-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to an aseptic loosening of the femoral and tibial components 1 year and 7 months after the primary surgery.The surgeon removed all implants and revised them with competitor products.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 3 R
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10604907
Report Number3005180920-2020-00652
Device Sequence Number16464128
Product Code JWH
UDI-Device Identifier07630030825828
UDI-Public07630030825828
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2023
Device Model Number02.12.0003R
Device Catalogue Number02.12.0003R
Device Lot Number184850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;